# SDR R61A201706150403

- Difficulty date: June 15, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000026
- Aircraft time: 29,995 hours, 20,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17065422005
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK CORROSION WAS FOUND ON THE AFT CARGO DOOR AFT FRAME, FRAME 80, STRINGER 27R.  REMOVED AND REPLACED THE AFT CARGO DOOR FRAME IAW SRM 51-41-01, SRM 51-41-02, SRM 51-41-02, SRM 51-43-03, SRM 51-43-04, AND ETD2017-170-049860.
